MAUDE Adverse Event Report: BIOMET MICROFIXATION 2.0MM SYSTEM PLATE 2.0/1.0 4 HOLE LONG; PLATE, BONE

BIOMET MICROFIXATION 2.0MM SYSTEM PLATE 2.0/1.0 4 HOLE LONG; PLATE, BONE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Failure of Implant (1924); Osteopenia/ Osteoporosis (2651)
Date of Event 05/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient underwent an initial procedure.During the recheck in the hospital, it was discovered that the plate had fractured.However, no revision procedure has been reported to date.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).G2: foreign: china.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It is further reported that the implant fracture was discovered three months post-operative.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: a right sided plate and screw fixation device is intact.On the left, the fixation plate is fractured and a mandible fracture line is visualized without displacement.Overall alignment of the mandible is maintained.Bone quality appears mildly osteopenic.There is no malalignment.An osseous fracture line is visualized.No other complications are identified.A definitive root cause cannot be determined.The reported event is confirmed, based on provided x-ray.If any further information is found that would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It is further reported that the patient experienced a bone fracture and has osteopenia.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
2.0MM SYSTEM PLATE 2.0/1.0 4 HOLE LONG
Common Device Name
PLATE, BONE
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer (Section G)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17298169
Report Number0001032347-2023-00278
Device Sequence Number3715671
Product Code JEY
UDI-Device Identifier00841036017040
UDI-Public(01)00841036017040(10)058720
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K121589
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number01-9205
Device Lot Number058720
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2023
Supplement Date Received by Manufacturer06/12/2023
08/31/2023
02/01/2024
Initial Report FDA Received Date07/11/2023
Supplement Report FDA Received Date07/21/2023
09/27/2023
02/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale